# SDR SWAA2019040431378

- Difficulty date: March 26, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A8125
- Condition: Missing
- Location: Bs 857-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB UPPER ATTACH ANGLE MISSING BETWEEN BS. 857 TO BS. 867, RBL 20.     R&R ANGLE PER DWG & SRM.
